Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is the cause of bouts of vomiting, warmness, redness and pain over the head and ears in a child with ADHD and asthma ?

Hello, my son is 8 yes old. He has a history of asthma and has ADHD/ADD. He is on 25 mg of strattera and 5 mg of focalin (sorry for the spelling). He has had three bouts of severe vomiting over the last couple of months. His temperature ranges anywhere from 96-98.4 and tends to be on the lower side of that when he doesn t feel good. He also is usually warmer on one side of his head than the other side. His ears will get bright red and burn . They are quite painful when this happens and it is usually just one ear. Now recently his hand have started to turn red with white blotches for no reason. Any idea what this might be and if they are all connected? Thanks Bonnie
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Bonnie,
Thanks for writing in.
I do not think all these are connected but i can help you with what it probably could be.
1. As far as the bouts of vomiting are concerned, it could be either a gastrointestinal infection ( which is common after eating out ) or cyclic vomiting syndrome. The latter is probable since he has already had 3 bouts of severe vomiting in the last couple of months and there is no nausea or vomiting between these episodes. This would be treated with a proper diet, plenty of sleep and drugs like ondansetron when he gets vomiting.
2. The pain in the ear could be an infection and it needs to be treated with antibiotics and pain killer.
3. Reddish hands with white blotches could be just an allergy which is more common in children with asthma.
I would suggest that you see a paediatrician as each of these conditions merits an evaluation.
Hope this helps.
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor